MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT

NATUS MEDICAL INCORPORATED OLM INTRACRANIAL PRESSURE MONITORING KIT
Model Number 1104B
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report (ref natus complaint# (b)(4).When implanting the new mpic, an error message appeared on the display.The monitor was changed to test the mpic and the error remained.There was a request for a new mpic in the pharmacy to implant it in the patient and it worked normally.Reference: 110-4b lot: 118d00246058 / (b)(6): (b)(4) / validate: 11/04/2022 in this way, the error message: "catheter not detected" occurred 3 times with 3 units of the material item that were implanted.The situation was investigated, talked with those involved and observed that this is not a bad professional technique.There was no patient injury.Customer confirmed they are unable to return the product as it was disposed of onsite.Review of product evaluation form shows no associated capas.Complaint history was reviewed for the previous two years and found 3 confirmed complaints, giving an incident rate of (b)(4).There are no capa's related to this issue and this complaint does not identify a deficiency in the product design and therefore a capa is not required.Per (b)(4) complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.No complaint trends have been identified.Acceptable risk associated with the complaint as per line 5.10 (b)(4) camino icp monitor risk analysis.Service repair investigations will be conducted during the repair process and trend data will be reviewed per (b)(4).Failure confirmed: no.Investigation result code: (b)(4) |eds products|no return of device for evaluation closure rationale: complaint could not be verified, materials not returned for analysis.Other closure rationale: low safety risk of harm, individual complaint related to issue stated.Complaint will be included in trending data for further review and investigation if needed.
 
Event or Problem Description
Customer states their system shows an error message when implanting mpic.Resolution was found after swapping mpic.No patient injury.

Brand Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Common Device Name
OLM INTRACRANIAL PRESSURE MONITORING KIT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego, 92121 CA
MDR Report Key11722605
Report Number2023988-2021-00006
Device Sequence Number1021320
Product Code GWM
UDI-Device Identifier00382830047494
UDI-Public00382830047494
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K102875
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104B
Device Catalogue Number1104B
Device Lot Number118D00246058
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1